# SDR AALA202203043798

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 4,822 hours, 903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY LIGHT SWITCH LOOSE. RESECURED COCKPIT EMERGENCY LIGHT SWITCH PER SWPM 20-83-00.
